# SDR SWIA200211498

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 1,501 hours, 1,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Left Side, Cockp
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW CRACKED ON BASE TO FINAL @ 5500'.  REMOVED & REPLACED LT SIDE WINDOW WITH SERVICEABLE UNIT IAW MM 56-12-01 & RII56-402.  OPS CHECK GOOD.  PN OFF NP-139322-5   SN OFF 01354H5562.
